# SDR CA001212006

- Difficulty date: November 14, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Braero HS7482A
- Aircraft time: 22,070 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: T2C5000605500
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) CREW LOST HYDRAULIC PRESSURE AND HAD TO COMPLETE AN EMERGENCY EXTENSION. ON INSPECTION MAINTENANCE DISCOVERED THAT LT MAIN BAY HYDRAULIC LINE P/N T2C5000-6-06600 WAS LEAKING. LINE WAS REPLACED. SYSTEM BLED OF AIR AND GROUND RUN CHECK SERVICEABLE.
